VOL. 31 · NO. 4 | Winter 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 31 (4), (Winter 1987)
No abstract available
Articles
Ryszard Grząślewicz
Illinois J. Math. 31 (4), 529-543, (Winter 1987) DOI: 10.1215/ijm/1256063569
KEYWORDS: 15A51, 05C99, 52A20
No abstract available
Michael Grosser
Illinois J. Math. 31 (4), 544-573, (Winter 1987) DOI: 10.1215/ijm/1256063570
KEYWORDS: 46H05, 47D30
No abstract available
Henri Gillet, Daniel R. Grayson
Illinois J. Math. 31 (4), 574-597, (Winter 1987) DOI: 10.1215/ijm/1256063571
KEYWORDS: 18F25, 19D06
No abstract available
Daniel R. Grayson
Illinois J. Math. 31 (4), 598-617, (Winter 1987) DOI: 10.1215/ijm/1256063572
KEYWORDS: 18F25, 19D10, 19D55
No abstract available
Todd Cochrane
Illinois J. Math. 31 (4), 618-625, (Winter 1987) DOI: 10.1215/ijm/1256063573
KEYWORDS: 11D79, 11E12
No abstract available
Larry W. Cusick
Illinois J. Math. 31 (4), 626-628, (Winter 1987) DOI: 10.1215/ijm/1256063574
KEYWORDS: 57S25, 20K01
No abstract available
Pamela Gorkin, Hakan Hedenmalm, Raymond Mortini
Illinois J. Math. 31 (4), 629-644, (Winter 1987) DOI: 10.1215/ijm/1256063575
KEYWORDS: ‎46J15, ‎30H05, 46J20
No abstract available
Wen-Bin Zhang
Illinois J. Math. 31 (4), 645-664, (Winter 1987) DOI: 10.1215/ijm/1256063576
KEYWORDS: 11N80
No abstract available
Michael G. Crandall, pierre-Louis Lions
Illinois J. Math. 31 (4), 665-688, (Winter 1987) DOI: 10.1215/ijm/1256063577
KEYWORDS: 35F20, 35B25
No abstract available
E. S. Thomas
Illinois J. Math. 31 (4), 689-691, (Winter 1987) DOI: 10.1215/ijm/1256063578
KEYWORDS: 22E15, 04A30
No abstract available
Harold Donnelly
Illinois J. Math. 31 (4), 692-698, (Winter 1987) DOI: 10.1215/ijm/1256063579
KEYWORDS: 58G25, 35P05, 47F05
No abstract available
C. A. Nolder
Illinois J. Math. 31 (4), 699-709, (Winter 1987) DOI: 10.1215/ijm/1256063580
KEYWORDS: 30C60, 42A50
No abstract available
Back Matter
Illinois J. Math. 31 (4), (Winter 1987)
No abstract available
Back to Top